# SDR YENA2024111101447

- Difficulty date: November 6, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 42,118 hours, 8,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Channel
- Condition: Abnormal
- Location: R4 Door Slide
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#290, SAN-JFK. 'AT CRUISE NOTED AFT RIGHT R4 DOOR SLIDE DISARMED; REF L/P ITEM#1 AND #2 FOR CORRECTIVE ACTIONS AND LP 4164827, ITEM 2 (REMOVED AND REPLACED PROX SW HANDLE 1R AFT ESC SLIDE (7WN2) IAW AMM 52-73-11 AND ADJUSTED PER AMM 52-71-00 WITH DOOR CHECKING TOOL. OPS CHECK NORMAL. NO FAULTS/MSGS NOTED. REMOVED AND REPLACED RELAY (12WN) PER ESPM 20-51-19. NO FAULTS NOTED. TSI REMAINS OPEN FOR FURTHER T/S). IN ADDITION ACCOMPLISHED CONTINUITY CHECKS PER TSM 52-13-00-810-805-A (CONTINUITY GOOD PINS B AND C OF CONNECTOR 7WN2) (CONTINUITY GOOD FROM SDAC 1(2) TO CONNECTOR 7WN2) A/C OK FOR CONT SVC AT THIS TIME.'
